Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I have stomach pain . Is metrogyl OK?

hi, i am taking metrogyl 400 for my stomach pain..I dont have motion problem, but have pain after my food intake.Also, am dancer.. is this problem due to dancin? or takin food at improper time?
Asked On : Thu, 16 Sep 2010
Answers:  2 Views:  867
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi Pradeep.., Metrogyl is an antibiotic used for anaerobic infection... you must not take self medication until it is prescribed... stomach ache is due to gastric ulcer,.... you must take meals at the regular time.... also avoid coffee, tea, spicy foods.. and good sleep is needed...

Hope I have answered your question..


Answered: Mon, 29 Aug 2011
I find this answer helpful
Anesthesiologist Dr. Shivakumar. M. C.'s  Response
If you have abdominal cramps then it is due to problem in GIT, if it is muscular problem then it will increase with dancing, consult doctor before taking metrogyl
Take care
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor